MathSciNet Relay Station
MathSciNet bibliographic data
MR2644143 35J92 (34B16 35B07 35B33 35J20)
Franca, Matteo Radial ground states and singular ground states for a spatial-dependent $p$-Laplace equation. J. Differential Equations 248 (2010), no. 11, 2629–2656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement